# SDR ALG2005F00013

- Difficulty date: January 19, 2005
- Submitted: February 24, 2005
- Operation: Air carrier
- Aircraft: N518AL
- Make and model: Skrsky S76A
- Aircraft serial: 760134
- Engine: Allsn 250C30S
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Float
- Condition: Deployed
- Location: Landing Gear
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, ON EI309, WHILE COMPLETING THE (AFTER LANDING CHECK LIST) THE CO-PILOT INADVERTENTLY DEPLOYED THE FLOATS.  THE MECHANIC DEFLATED ALL FLOATS AND REPACKED FRONT FLOATS AND REPLACED RT AND LT FLOAT GEAR DOORS, ALSO CHANGED ALL 4 FLOAT BOTTLES.  (K)
